MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PX200
Medical Device Problem Codes Inaccurate Flow Rate (1249); Inaccurate Delivery (2339)
Health Effect - Clinical Codes Weight Changes (2607); Hypervolemia (2664); Unspecified Respiratory Problem (4464)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.
 
Event or Problem Description
As reported, several times during 7 days of use in a premature baby, this disposable pressure transducer got depressurized causing back flow and a flat blood pressure curve.The system was flushed and pressurized every time the problem occurred apart from the daily system checks.The system pressure had to be adjusted several times a day, which is unusual.One of the times, the saline bag was noticed empty.This means that the child should have received 336 ml over 7 days and that the entire 1-liter bag has been consumed.The entire system was replaced.The consequences for the patient were electrolyte imbalances, failure to insert a central venous catheter due to excessive lymphatic fluid, respiratory difficulties with delayed extubating and gained up to 310g by day 4.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
As per further information received updated sections b1, h1 and section b5 : the patient was treated with antidiuretics (lasilix) and he is okay.Added information to section h6 (clinical code), updated section h6 (impact code) ad h6 (device code).
 
Event or Problem Description
As reported, several times during 7 days of use in a premature baby, this disposable pressure transducer got depressurized causing back flow and a flat blood pressure curve.The system was flushed and pressurized every time the problem occurred a part from the daily system checks.The system pressure had to be adjusted several times a day, which is unusual.One of the times, the saline bag was noticed empty.This means that the child should have received 336 ml over 7 days and that the entire 1-liter bag has been consumed.The entire system was replaced.The consequences for the patient were electrolyte imbalances, failure to insert a central venous catheter due to excessive lymphatic fluid, respiratory difficulties with delayed extubating and gained up to 310g by day 4.The patient was treated with antidiuretics (lasilix) and he is okay.
 
Additional Manufacturer Narrative
The device of the reported complaint was received by our product evaluation laboratory for a full examination.Report of flow rate issue was unable to be confirmed.Returned pressure monitoring kit was primed and flushed without any indication of occlusion or flow restriction.No leakage was detected from the kit during leak test.Flow rate through dpt was 2.4 ml/hour which was within specification.Specification was 2-4 ml/hour per ifu.No visible damage was observed from the kit.Based on further engineering investigation, a definite root cause was unable to be established since no defect was found on the returned device.The manufacturing records were reviewed and there is no indication of a related nonconformance; all process parameters were met, and inspections passed successfully.Based on the available information, no action was required at this time; however, all events will continue to be reviewed and monitored.

Brand Name
TRUWAVE DISPOSABLE PRESSURE TRANSDUCER
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key24375460
Report Number2015691-2026-11179
Device Sequence Number5572644
Product Code DXO
UDI-Device Identifier07460691950528
UDI-Public(01)07460691950528(17)270428(11)250428(10)66598122
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPX200
Device Lot Number66598122
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer02/24/2026
05/01/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/16/2026
05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 DA
Patient SexUnknown